# SDR AALA20110118TUL01

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N579AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53156
- Aircraft time: 56,633 hours, 29,170 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 2 CORROSION OUT OF LIMITS FROM STATIOBS 1201 TO 1205.  REMOVED SECTION OF SEAT TRACK FROM STATIONS 1145 TO 1309 AND SPLICED IN NEW SECTION OF TRACK PER SRM 53-05-00, 51-30-05 AND 51-30-01.
